If you're using a hormonal IUD then yes, it can cause irregular bleeds. As hormonal Birth Control stops your menstrual cycles in order to stop ovulation it can stop menstruation, instead you can experience withdrawal bleeds and it is normal for these to be a little irregular.
Yes, the copper IUD (intrauterine device), brand-named Paragard in the US, can cause irregular periods, heavier periods and increased cramps. These side effects are more common in the first six months after the IUD is inserted. The Mirena IUD, which contains levonorgestrel, may cause irregular periods in the first months of use, but over time you can expect fewer periods and less bleeding.
The Mirena can cause periods to stop, it releases a low level of synthetic progesterone. A copper IUD may cause periods to stop, but doesn't generally have this effect soon after placement. Depending on the type of IUD and the length of time it has been in place - you may want to check in with the doctor who placed it to see if you need a pregnancy test. Generally if an IUD is going to fail it does so in the first 3 months.
If you're using Mirena, the IUD that releases progestin, your period usually will stop, although you may have irregular spotting in the first weeks or months of use. If you're using the copper IUD, your periods will not stop. If your period has been regular since using the IUD, and then stopped, take a pregnancy test.
No. But its not all that unusual either ... at least 10 % of women have irregular periods. You can get a work-up at your gynecologist, but some just don't have a cause.
Many factors can influence the menstrual cycle. Stress, diet, and exercise can cause irregular periods. Hormone imbalances can cause them too.
I have been suffering lower back pain on the left side and Irregular periods
Stress is a leading cause of irregular periods, so probably.
I am not sure but this just happened to me. I have had an IUD (Mirena) for 4 years and had not been having any periods. Recently, I lost almost 40 lbs and now I am having a regular period.
Known risks of an IUD: When inserted: mild to moderate pain followed by cramping or backache 3-6 months: spotting and irregular periods (Mirena) Heavier periods and menstrual cramps (ParaGard) More serious risks: Infection (usually in the first three weeks) IUD Displacement (slips out completely or partially) Uterine perforation (during placement) There is nothing in an IUD that will cause cervical cancer.
If you have the copper IUD (Paragard in the US), you will get a period. If you have the Mirena IUD, containing progestin, your period will likely stop after a few months of irregular bleeding.
There is nothing in the IUD that will stop you from ovulating and having a menstrual period.
there r many reasons for delay in irregular periods...................apart frim pregnancy.. 1.STRESS 2.COLD WEATHER 3.ANAEMIC PERSON 4.HEALTH